Aug 18, 2007
Hello I start taking Atripla five monts ago and back pain started , now is more painfull , is that considering a side effect from Atripla or is something also.
Response from Dr. Young
Thank you for your question.
Back pain and/or increased back pain is not considered a side effect of Atripla. I'd advise you to let your doctor know about your symptoms to see if this is a problem resulting from something else.
Best of health, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Having High T-cell Count When Hiv Postive
- Why Is Pcr Detection More Sensitive For Hiv Detection?
- If You Swallow The Semen Of Hiv Infected Person Can You Get Hiv?
- How Soon Would They Notify An Hiv Positive After Donating Blood?
- Can You Get Hiv Through Dried Blood?
- Is Having A Lower Back Pain An Early Sign Of HIV?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.